# SDR AWXA0001952

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6558853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 767-787 LT CREASE BEAM PANEL IS CORRODED.  SHEAR WEB MADE AND INSTALLED AS PER DWG 65-55885-3, PART PAINTED AS PER MM 51-21-10 PG 701.
